# SDR ASAA2024050949926

- Difficulty date: May 9, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 947 FLOOR BEAM HAS SPOTS OF CORROSION RBL 5 TO LBL 5. GROUNDED - YES. REMOVED CORROSION FROM 947 FLOOR BEAM FROM RBL 5 TO LBL 25 DETERMINED TO BE OUT OF LIMITS IAW BOEING 737-800 SRM 53-70-51-1A-1 REPAIRS MADE IAW BOEING 737-800 SRM 53-70-51-2R-8W= 1.5 O= .180 R= .141 L= 2" D= .039.
